Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 15, Number 2

All articles in this issue are freely accessible.

Multivariate periodic wavelets
I. E. Maksimenko and M. A. Skopina.
St. Petersburg Math. J. 15 (2004), 165-190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2052130
Cell structure of the space of real polynomials
V. A. Malyshev.
St. Petersburg Math. J. 15 (2004), 191-248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2052131
Discrete spectrum of a two-dimensional periodic elliptic second order operator perturbed by a decaying potential. II. Internal gaps
T. A. Suslina.
St. Petersburg Math. J. 15 (2004), 249-287
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2052132
Linearly similar Szökefalvi-Nagy–Foias model in a domain
D. V. Yakubovich.
St. Petersburg Math. J. 15 (2004), 289-321
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2052133